Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 62, NWS Phoenix, AZ

September 9, 2014Imperial County, Riverside County, California; La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 9, 2014, 1:08 PM PDT for Imperial County, Riverside County, California; La Paz County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2014, 1:08 PM PDT (20:08 UTC)
Expired
Sep 9, 2014, 3:00 PM PDT
In force
112 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties La Paz County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 8.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WGUS55 KPSR 092008
FFWPSR
AZC012-CAC025-065-092200-
/O.NEW.KPSR.FF.W.0062.140909T2008Z-140909T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
108 PM MST TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
  WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 300 PM MST/300 PM PDT/

* AT 104 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. THE RIPLEY FIRE    
  DEPARTMENT REPORTED AN INCH OF RAIN FELL BETWEEN 1245 PM AND 1     
  PM THIS AFTERNOON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLYTHE
  AIRPORT...NICHOLLS WARM SPRINGS AND BLYTHE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3395 11449 3383 11419 3326 11458 3340 11489

$$

MCLANE
1 follow-up statement
683 
WGUS75 KPSR 092159
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
259 PM MST TUE SEP 9 2014

AZC012-CAC025-065-092208-
/O.EXP.KPSR.FF.W.0062.000000T0000Z-140909T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
259 PM MST TUE SEP 9 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM MST/300 PM PDT/ FOR
NORTHEASTERN IMPERIAL...SOUTHEASTERN RIVERSIDE AND WEST CENTRAL LA
PAZ COUNTIES...

HEAVY RAIN HAS ENDED ACROSS THE REGION. THE FLASH FLOOD WARNING THAT 
WAS IN EFFECT HAS BEEN REPLACED WITH A SMALL STREAM FLOOD ADVISORY 
WHICH IS VALID UNTIL 445 PM.

LAT...LON 3395 11449 3383 11419 3326 11458 3340 11489

$$

MCLANE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 9:45 AM PDT, 3 hours 23 minutes earlier.

Area forecast discussion, Sep 9, 9:45 AM PDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
945 AM MST TUE SEP 9 2014

.SYNOPSIS...
A WEATHER DISTURBANCE MOVING ACROSS NORTHERN ARIZONA WILL ACT ON A
VERY MOIST ATMOSPHERE...PRODUCING SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING. LOCALLY HEAVY RAIN IS AGAIN
POSSIBLE...THOUGH NOT AS WIDESPREAD AS MONDAY. A GRADUAL DRYING AND
WARMING TREND WILL BEGIN WEDNESDAY...CONTINUING INTO THE WEEKEND AS
HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
A FAIRLY WELL DEFINED SHORTWAVE WAS DRIVING SOUTHEAST FROM CNTRL
CALIFORNIA TOWARDS SRN NEVADA THIS MORNING...APPROACHING AN AXIS OF
HIGHER PWATS/MIXING RATIOS ACROSS ARIZONA. 12Z SOUNDING DATA WAS
ALREADY SHOWING THE FIRST INKLINGS OF DRYING ALOFT WITH KTWC PWAT
DATA AT 1.28 INCHES AND MOISTURE LIMITED BELOW H7.
REGARDLESS...LARGE SCALE ASCENT WAS STARTING TO IMPINGE INTO THE
NORTHWEST PARTS OF THE FORECAST AREA...AND DEEP SOUTHWEST FLOW
ACTING ON TERRAIN FEATURES (OROGRAPHIC LIFT) WAS FIRING ISOLATED
CONVECTION ALREADY THIS MORNING. HIGH RESOLUTION ENSEMBLE DATA ALONG
WITH OPERATIONAL DETERMINISTIC AND ENSEMBLE OUTPUT STILL SUGGESTS
THE BEST OPPORTUNITY FOR NUMEROUS STORMS WILL ALIGN THROUGH WRN
ARIZONA INTO NRN ARIZONA...WITH THE PHOENIX METRO ON THE
SOUTHEASTERN EDGE OF THE AXIS OF BEST ASCENT (AND COOLING ALOFT
PRODUCING STEEPER LAPSE RATES). BASED ON MODEL OUTPUT...HAVE CUT
JOSHUA TREE AREA OUT OF THE FLASH FLOOD WATCH WHILE LIMITING THE
TEMPORAL DURATION FOR RIVERSIDE COUNTY. ONLY MINOR CHANGES WERE MADE
OTHERWISE TO GRIDDED FORECAST PARAMETERS.

&&

.PREVIOUS DISCUSSION...
/340 AM MST TUE SEP 9 2014/
MODEL GUIDANCE REMAINS VERY CONSISTENT IN CALLING FOR THE PACIFIC
TROF TO MOVE INLAND THIS MORNING...THEN PUSH EAST WITH THE TROF AXIS
REACHING THE SERN CA/WRN AZ BORDER BY 5 PM THIS AFTERNOON. BY FAR
THE STRONGEST DYNAMICS/Q-G FORCING IS EXPECTED TO MOVE ACROSS THE
CWA TODAY...AS SHOWN BY A RATHER IMPRESSIVE AREA OF Q CONVERGENCE
WHICH SETS UP ACROSS MUCH THE STATE BY THIS AFTERNOON. MOISTURE...
DYNAMICS...MID AND UPPER LEVEL WIND FIELDS WILL BE ON THE HIGH SIDE
TODAY...BUT INSTABILITY WILL BE SOMEWHAT LACKING PARTIALLY DUE TO
VERY COOL HIGH TEMPERATURES EXPECTED TODAY. THE WIDESPREAD SHOWERS
THAT OCCURRED OVER THE PAST 24 HOURS HAVE COOLED AND STABILIZED THE
BOUNDARY LAYER. AS SUCH THUNDERSTORMS TODAY WILL PROBABLY NOT BE AS
WIDESPREAD OR INTENSE AS THEY MIGHT OTHERWISE HAVE BECOME. CERTAINLY
WE ARE NOT EXPECTING CONVECTION TO BE AS WIDESPREAD AS WHAT OCCURRED
ON MONDAY. THAT BEING SAID...WE ARE CALLING FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO SPREAD FROM WEST TO EAST ACROSS THE CWA TODAY
INTO TONIGHT...AND WE HAVE RAISED POPS ACROSS PORTIONS OF SOUTH
CENTRAL AZ INTO THE CHANCE CATEGORY. GIVEN THE RATHER STRONG WINDS
ALOFT EXPECTED TODAY...A FEW STORMS MAY BECOME SEVERE IN ADDITION TO
PRODUCING LOCALLY HEAVY RAINFALL. AS PREVIOUSLY MENTIONED...WITH THE
BOUNDARY LAYER BEING WORKED OVER HIGH TEMPS TODAY WILL STAY WELL
BELOW SEASONAL NORMALS AND MANY OF THE CENTRAL DESERTS WILL STAY IN
THE LOW TO MID 90S.

FOR WEDNESDAY INTO THE WEEKEND...LATEST GFS AND ECMWF AGREE THAT WE
WILL SEE A DRYING AND WARMING TREND AS HIGH PRESSURE ALOFT GRADUALLY
BUILDS INTO THE AREA FROM THE WEST. LOW LEVEL MOISTURE WILL BE SLOW
TO ERODE...SO WE CAN EXPECT ISOLATED INSTABILITY SHOWERS OR STORMS
WEDNESDAY THROUGH FRIDAY...WITH THE MAIN FOCUS OVER THE HIGHER
TERRAIN EAST OF PHOENIX. HIGH TEMPS WILL SLOWLY CLIMB AND SHOULD
REACH BACK TO SEASONAL NORMALS BY FRIDAY...WITH MOST OF THE DESERTS
RISING A FEW DEGREES OR MORE ABOVE THE TRIPLE DIGIT MARK.

AS WE MOVE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...FLOW
AROUND THE UPPER HIGH BECOMES MORE SOUTHEAST WITH TIME...AND
MOISTURE GRADUALLY STARTS TO WORK BACK TOWARDS THE WEST AND ACROSS
THE DESERTS LEADING TO A STEADILY INCREASING THREAT OF AFTERNOON AND
EVENING THUNDERSTORMS. POPS WILL STEADILY CLIMB DAY BY DAY WITH
PRETTY MUCH ALL OF THE CWA PAINTED WITH SLIGHT CHANCE POPS BY NEXT
MONDAY. AS HUMIDITY LEVELS RISE...HIGH TEMPS WILL START TO TAPER
BACK OFF AND SHOULD FALL BACK TO NEAR OR POSSIBLY BELOW NORMAL
VALUES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AFTER A
BREAK IN THE WEATHER THROUGH THE MORNING HOURS TODAY...IT APPEARS
THAT SHOWERS/TSTMS WILL REDEVELOP OVER THE GREATER PHX AREA THIS
AFTERNOON AS YET ANOTHER WEAK WEATHER DISTURBANCE APPROACHES THE
AREA FROM THE WEST. ALTHOUGH WE ARE NOT EXPECTING ANYTHING LIKE WHAT
WE SAW ON MONDAY...SHOWER CHANCES ARE HIGH ENOUGH TO JUSTIFY
INCLUDING -SHRA IN THE KSDL TAF...AND VCSH IN THE KPHX AND KIWA
TAFS...WITH RAIN CHANCES DIMINISHING THIS EVENING. THESE SHOWERS
WILL LIKELY BRING CIGS BACK DOWN TO AS LOW AS 5K FT AGL THIS
AFTERNOON AND EVENING AS WELL. SOUTHEASTERLY WINDS THIS MORNING ARE
EXPECTED TO BECOME WESTERLY THIS AFTERNOON AND EARLY EVENING AS THE
AFOREMENTIONED WEATHER DISTURBANCE PASSES THROUGH.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
A WEATHER DISTURBANCE MOVING INTO THE REGION WILL LIKELY PRODUCE
SHOWERS/TSTMS FOR A FEW HOURS AROUND MIDDAY/EARLY AFTERNOON AT
KBLH BEFORE DRIER AIR MOVES INTO THE REGION LATER THIS
AFTERNOON...WITH CIGS AS LOW AS 5K FT AGL. DRIER AIR THAT IS NOW
MOVING INTO WESTERN/CENTRAL IMPERIAL COUNTY IS EXPECTED TO KEEP KIPL
DRY...WITH CIGS MAINLY AOA 10K FT AGL. WINDS TO REMAIN MAINLY OUT OF
A SOUTHERLY DIRECTION AT BOTH KBLH AND KIPL THROUGH THE TAF PERIOD.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY.
DRIER AIR MOVING IN FROM THE WEST IS EXPECTED KEEP MOST OF THE
REGION DRY THROUGH THE UPCOMING WEEKEND...WITH SHOWER/THUNDERSTORM
CHANCES TO REMAIN SLIGHT...AND PRIMARILY LIMITED TO THE HIGHER
TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY EVENING HOURS.
SOME INCREASE IN MOISTURE IS POSSIBLE EARLY NEXT WEEK AS THE FLOW
ALOFT BECOMES MORE SOUTHERLY...WITH LOW-END SHOWER CHANCES RETURNING
TO THE LOWER DESERTS OF SOUTH-CENTRAL AZ. AFTERNOON HUMIDITY LEVELS
WILL GENERALLY FALL INTO A 20-30 PERCENT RANGE WITH GOOD TO
EXCELLENT OVERNIGHT RECOVERIES. ASIDE FROM SOME AFTERNOON UPSLOPE
GUSTINESS...WIND SPEEDS WILL REMAIN RELATIVELY LIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL 8 PM MST THIS EVENING AZZ020>022.

CA...FLASH FLOOD WATCH UNTIL 2 PM PDT THIS AFTERNOON CAZ032.

     FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING CAZ031.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO/CB
AVIATION...PERCHA
FIRE WEATHER...PERCHA
Hazardous weather outlook, Sep 9, 5:31 AM PDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
531 AM MST TUE SEP 9 2014

AZZ020>022-CAZ030>032-101300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
531 AM MST TUE SEP 9 2014 /531 AM PDT TUE SEP 9 2014/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
TODAY...AND PERSIST INTO THE EVENING HOURS. AIDED BY MOISTURE FROM
FORMER HURRICANE NORBERT...THE HEAVIER SHOWERS AND STRONGER
THUNDERSTORMS WILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL WHICH
MAY LEAD TO TO FLOODING OF STREAMS...WASHES AND ROADS. IN
ADDITION...THE STRONGER THUNDERSTORMS MAY GENERATE STRONG GUSTY WINDS
IN EXCESS OF 50 MPH AS WELL AS PATCHY DENSE BLOWING DUST...AND DEADLY
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GRADUAL DRYING AND WARMING TREND IS EXPECTED WEDNESDAY INTO THE
WEEKEND AS HIGH PRESSURE STEADILY BUILDS ACROSS THE AREA FROM THE
WEST.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ023>028-CAZ033-101300-
GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
IMPERIAL COUNTY-
531 AM MST TUE SEP 9 2014 /531 AM PDT TUE SEP 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON AND INTO THE
EARLY EVENING. PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY
RAINFALL...GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING DUST AND
DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO
THE WEEKEND AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA FROM
THE WEST.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 9, 12:45 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1245 PM MST TUE SEP 9 2014

AZZ020-021-026-CAZ031>033-092030-
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
1245 PM PDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
  SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 130 PM PDT/130 PM MST/

AT 1240 PM PDT...NEAR PALO VERDE...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   PALO VERDE...
   CIBOLA...
   RIPLEY...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3396 11459 3384 11421 3319 11462 3331 11504
TIME...MOT...LOC 1945Z 258DEG 5KT 3347 11477

MCLANE
Local storm report, Sep 9, 1:07 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
107 PM MST TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       1 E RIPLEY              33.53N 114.66W
09/09/2014  M1.00 INCH       RIVERSIDE          CA   TRAINED SPOTTER

            1 INCH OF RAIN IN 15 MINUTES AT RIPLEY FIRE STATION.

&&

EVENT NUMBER PSR1400281

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 5:11 PM PDTAreal Flood AdvisoryPSRImperial, Riverside, San Bernardino109 min
Sep 8, 6:00 PM PDTFlash Flood WarningPSRRiverside2 hr
Sep 8, 7:23 PM PDTAreal Flood AdvisoryPSRImperial112 min
Sep 8, 9:33 PM PDTAreal Flood AdvisoryPSRImperial, Riverside3 hr
Sep 8, 10:07 PM PDTAreal Flood WarningPSRImperial3 hr
Sep 9, 2:57 PM PDTAreal Flood AdvisoryPSRImperial108 min
Sep 9, 3:29 PM PDTFlash Flood WatchPSR91 min
Sep 8, 6:59 PM PDTFlash Flood WarningPSRLa Paz2 hr
Sep 8, 8:12 PM PDTFlash Flood WarningPSRLa Paz5 hr
Sep 8, 10:36 PM PDTAreal Flood AdvisoryPSRMaricopa114 min
Sep 8, 10:54 PM PDTFlash Flood Warning EmergencyPSRLa Paz6 hr
Sep 8, 11:40 PM PDTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 2:52 AM PDTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 3:07 AM PDTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 9, 11:26 AM PDTAreal Flood AdvisoryPSRMaricopa109 min
Sep 9, 11:56 AM PDTFlash Flood WarningPSRYuma2 hr
Sep 9, 12:22 PM PDTAreal Flood AdvisoryPSRLa Paz113 min
Sep 9, 12:45 PM PDTSpecial Weather StatementPSR45 min
Sep 9, 1:24 PM PDTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 1:44 PM PDTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 9, 1:58 PM PDTSpecial Weather StatementPSR47 min
Sep 9, 2:01 PM PDTAreal Flood AdvisoryPSRMaricopa119 min
Sep 9, 3:16 PM PDTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 9, 3:29 PM PDTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 4:07 PM PDTAreal Flood AdvisoryPSRMaricopa, Pinal113 min

Nearby

Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.